# SDR P5CA2020031900122

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14A234121
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANTI-ICE INTERSTITIAL DUCT BRK BETWEEN #4-#5, #8-#9 SLAT.( IAW AMM 30-11-06-004-001 REV. 129 AND AMM 30-11-06-404-009 REV. 129 REPLACE ANTI-ICE INTERSTITIAL DUCT BETWEEN #4-5 SLAT AND #8-9 SLAT. )
